Items where Author is "Dubey, M. K."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Dubey, M. K. and Tiwari, S. P. and Kavikumar, J. (2021) On the categories of L-Valued and Q-Valued 6 deterministic fuzzy automata. New Mathematics and Natural Computation, 17 (1). pp. 1-22.

Dubey, M. K. and Tiwari, S. P. and Kavikumar, J. (2021) On the categories of L-Valued and Q-Valued deterministic fuzzy automata. New Mathematics and Natural Computation, 17 (1). pp. 1-22.

This list was generated on Sun Aug 14 15:13:23 2022 +08.